# SDR ASAA2014010612334

- Difficulty date: January 6, 2014
- Submitted: January 9, 2014
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 23,818 hours, 7,337 cycles
- System (JASC): 2300 · Communications System
- Part: Transceiver
- Part number: 8222835002
- Part serial: 40FP51
- Condition: Failed
- Location: Satcom
- Part time: 1,426 hours, 398 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM WILL NOT DISPLAY ON ACARS MENU PAGE IN FLIGHT. SATCOM PROMPT DISPLAYED ON GROUND DURING PRE-FLIGHT BEFORE PUSHING.  ACFT GROUNDED. REPLACED AND TESTED IRIDIUM TRANSCEIVER IAW MM 23-15-00.  TEST PASSED.
